# SDR DXTA200702267

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 6,431 hours, 3,894 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUD LIMIT FAIL B CAS MESSAGE IN FLIGHT / RUDDER LIMITED TO 20 PERCENT.  [07-09-07]  REMOVED AND REPLACED LOWER RUDDER LIMITER ACTUATOR IAW CE-750 M/M 27-23-00. OPS CHECKED GOOD IAW CE-750 M/M 27-20-00.
